# SDR SIMA20180402001

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 33,028 hours, 28,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD LOWER EXTERIOR EMERGENCY LIGHT INOPERATIVE, TROUBLESHOT THE EMERGENCY LIGHT IAW WM 33-50-50,  FOUND THE NR 1 EMERGENCY LIGHT POWER SUPPLY DEFECTIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-50-04.   OPS CHECKED GOOD.
